# SDR DALA2025050503462

- Difficulty date: May 3, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 100,280 hours, 46,313 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 669 OVER WING EXIT SIGN FELL OFF. CORRECTIVE ACTION: REINSTALLED OVER WING EXIT SIGN LENS PER B757 AMM 33-50. OPS CHK GOOD. (6530942)
